# SDR EISA99027

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER NOSE GEAR EXTENSION, BOTH GREEN AND RED ILLUMINATED.  AFTER MAIN GEAR EXTENDED, ONLY GREEN LIGHT ON.  REMOVED AND REPLACED NOSE GEAR LOCK SWITCH, PERFORMED GEAR SWING NUMEROUS TIMES.  OPS CHECK GOOD PER MM 32-61-7.  (M)
